Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 341617, 6 pages
http://dx.doi.org/10.1155/2014/341617
Research Article

Inference for One-Way ANOVA with Equicorrelation Error Structure

School of Sciences, Beijing University of Civil Engineering and Architecture, Beijing 100081, China

Received 27 February 2014; Revised 1 June 2014; Accepted 9 June 2014; Published 19 June 2014

Academic Editor: Nadia Minicuci

Copyright © 2014 Weiyan Mu and Xiaojing Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. W. Tsui and S. Weerahandi, “Generalized p-values in significance testing of hypotheses in the presence of nuisance parameters,” Journal of the American Statistical Association, vol. 84, no. 406, pp. 602–607, 1989. View at Publisher · View at Google Scholar
  2. S. Weerahandi, “Generalized confidence intervals,” Journal of the American Statistical Association, vol. 88, no. 423, pp. 899–905, 1993. View at Publisher · View at Google Scholar
  3. S. Weerahandi, Generalized Inference in Repeated Measures, Springer, New York, NY, USA, 2004.
  4. S. Weerahandi, “ANOVA under unequal error variances,” Biometrics, vol. 51, no. 2, pp. 589–599, 1995. View at Publisher · View at Google Scholar · View at Scopus
  5. M. M. A. Ananda and S. Weerahandi, “Two-way ANOVA with unequal cell frequencies and unequal variances,” Statistica Sinica, vol. 7, no. 3, pp. 631–646, 1997. View at Google Scholar · View at Scopus
  6. J. Gamage and S. Weerahandi, “Size performance of some tests in one-way ANOVA,” Communications in Statistics B: Simulation and Computation, vol. 27, no. 3, pp. 625–640, 1998. View at Google Scholar · View at Scopus
  7. P. Bao and M. M. A. Ananda, “Performance of two-way anova procedures when cell frequencies and variances are unequal,” Communications in Statistics B: Simulation and Computation, vol. 30, no. 4, pp. 805–829, 2001. View at Google Scholar · View at Scopus
  8. W. Mu, S. Xiong, and X. Xu, “Generalized confidence regions of fixed effects in the two-way ANOVA,” Journal of Systems Science and Complexity, vol. 21, no. 2, pp. 276–282, 2008. View at Publisher · View at Google Scholar · View at Scopus
  9. E. M. Chi and S. Weerahandi, “Comparing treatments under growth curve models: exact tests using generalized p-values,” Journal of Statistical Planning and Inference, vol. 71, no. 1-2, pp. 179–189, 1998. View at Google Scholar · View at Scopus
  10. S. Weerahandi and V. W. Berger, “Exact inference for growth curves with intraclass correlation structure,” Biometrics, vol. 55, no. 3, pp. 921–924, 1999. View at Google Scholar · View at Scopus
  11. S. Lin and J. Lee, “Exact tests in simple growth curve models and one-way ANOVA with equicorrelation error structure,” Journal of Multivariate Analysis, vol. 84, no. 2, pp. 351–368, 2003. View at Publisher · View at Google Scholar · View at Scopus
  12. Y.-Y. Ho and S. Weerahandi, “Analysis of repeated measures under unequal variances,” Journal of Multivariate Analysis, vol. 98, no. 3, pp. 493–504, 2007. View at Publisher · View at Google Scholar · View at Scopus
  13. W. Mu and X. Xu, “Inference for repeated measures models under heteroscedasticity,” Journal of Systems Science and Complexity, vol. 25, no. 6, pp. 1158–1170, 2012. View at Publisher · View at Google Scholar · View at Scopus
  14. K. Krishnamoorthy, F. Lu, and T. Mathew, “A parametric bootstrap approach for ANOVA with unequal variances: fixed and random models,” Computational Statistics & Data Analysis, vol. 51, no. 12, pp. 5731–5742, 2007. View at Publisher · View at Google Scholar · View at Scopus
  15. J. Hannig, H. Iyer, and P. Patterson, “Fiducial generalized confidence intervals,” Journal of the American Statistical Association, vol. 101, no. 473, pp. 254–269, 2006. View at Publisher · View at Google Scholar · View at Scopus
  16. S. Xiong, W. Mu, and X. Xu, “Generalized inference for a class of linear models under heteroscedasticity,” Communications in Statistics: Theory and Methods, vol. 37, no. 8, pp. 1225–1236, 2008. View at Publisher · View at Google Scholar · View at Scopus
  17. B. Efron, “Bootstrap methods: another look at the jackknife,” The Annals of Statistics, vol. 7, no. 1, pp. 1–26, 1979. View at Google Scholar
  18. S. Xiong and W. Mu, “Simultaneous confidence intervals for one-way layout based on generalized pivotal quantities,” Journal of Statistical Computation and Simulation, vol. 79, no. 10, pp. 1235–1244, 2009. View at Publisher · View at Google Scholar · View at Scopus
  19. S. Xiong and W. Mu, “On construction of asymptotically correct confidence intervals,” Journal of Statistical Planning and Inference, vol. 139, no. 4, pp. 1394–1404, 2009. View at Publisher · View at Google Scholar · View at Scopus
  20. S. Xiong, “An asymptotics look at the generalized inference,” Journal of Multivariate Analysis, vol. 102, no. 2, pp. 336–348, 2011. View at Publisher · View at Google Scholar · View at Scopus